# SDR SWAA2023121907983

- Difficulty date: October 6, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241XF LOWER SKIN SURFACE CRACKED.<[01] FAULT WILL BE RESOLVES ON TTG8Q00NUQGQ;[02] VERIFIED STEP 1
